Ever since the beginning of December, I've felt absolutely exhausted. Not just tired, but exhausted...to the point where I just want to go to bed when I get home after work. My muscles and some of my joints hurt / are achy, and my intellectual ability seems to be affected (ie: have a hard time talking / concentrating, finding the right words, etc...). I also get tired very quickly if I have to do anything mildly strenuous like walking up one flight of stairs.
My meds were recently increased (about 6 weeks ago) from .112mg/day to .168mg/day (Synthroid). My recent blood tests revealed that my TSH and T4's are all good. But I still feel like absolute ****.
I had an ultrasound done in December and the results revealed some issues (I posted an item earlier this week about not understanding the results), but I don't know if all of these "symptoms" are just a result of being Hypo/Hashi, or if it has to do with the ultrasound results.
I've always felt a bit "off" since being diagnosed 17 years ago, but I've never felt this "off" before. I just feel like crying because I don't know what to do to feel better.
What's normal levels? anyway. Your levels might not be right for you to feel your best.
Any place within your Labs reference range that would make you feel your best would be alright. I am not meaning 100%, but possible close and possibly better than you are feeling now.
Plus, how is your FTs? There might be a problem with them, but can't tell because you didn't list them with your Labs reference range.
Or, there could be other issues going on with you. A lot of other health conditions have or share some of the same symptoms as thyroid symptoms, some are very close. We can't blame every thing on thyroid, after all, healthy normal thyroid people have their off and sick days too.
Also, it takes time to heal, for some a long time, it took me several years. There are so many daily, monthly, yearly things that can up set our thyroid health. Stress/ors for one, smoking another, illnesses/sickness (colds/flu/etc.). The list is long. Some of the issues we just have to live with and do our best to cope. Others, we can temporary take pills to help us get through that rough stop(s).
If you are feeling that bad, you should discuss it with your doctor, s/he might have better suggestion and solution(s).
I do hope you feel better - it's no fun being sick or feeling bad.
I am also experiencing the same symptoms you described in Feb. 2007. I had my thyroid removed a couple of years ago and have been miserable ever since. I have been to numerous doctors and no one can figure out my problem. I am exhausted, my legs ache and my arms are very heavy. I also have trouble talking and concentrating and finding the right words. This is very frustrating to me. I can only walk up two flights of steps without my legs hurting. I am on Levoxyl 112 and all my tests are normal. What did your doctors do for you and did it help? Please let me know. Desperately looking for some answers.
I had removed left side of glen on tryroid in November 2011 and been feeling very sleepy and achy all time , my all muscules are very painfull, can't function , can't work , each day it's very hard for me . been seeying a lot of diferent doctors and nobady can't really help me . dont know what to do , any help ....
We really need to see the results from your thyroid related tests, and their reference ranges, as shown on the lab report. Also have you been tested for Vitamin D, B12, ferritin, and a full iron test panel?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.